# SDR ASOA2014122211894

- Difficulty date: November 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR CUTOUT HAS CORROSION AROUND SEAL LAND.  BLENDED DAMAGE IAW SRM 51-12-00-001-001-A1.   BLENDED AREA WELL WITHIN LIMITS REF REO 670-53-21-242, REV-B .
